bibtype J - Journal Article
ARLID 0411046
utime 20240103182258.0
mtime 20060210235959.9
title (primary) (eng) Fuzzy measures and generalized Möbius transform
specification
page_count 13 s.
serial
ARLID cav_un_epca*0256794
ISSN 0308-1079
title International Journal of General Systems
volume_id 31
volume 6 (2002)
page_num 587-599
publisher
name Taylor & Francis
keyword Choquet integral
keyword k-Order additivity
keyword Möbius transform
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 120
cas_special
project
project_id 1/8331/01
agency VEGA
country SK
project
project_id 1/7146/20
agency VEGA
country SK
research CEZ:AV0Z1075907
abstract (eng) Generalized Mobius transform is recalled and applied in some special cases. The relationship with the standard Mobius transform is shown. By means of the generalized Mobius transform, a general concept of k-order additivity independent of the cardinality of the underlying space is introducet.
RIV BA
department E
permalink http://hdl.handle.net/11104/0131133
ID_orig UTIA-B 20030033
arlyear 2002
mrcbU63 cav_un_epca*0256794 International Journal of General Systems 0308-1079 1563-5104 Roč. 31 č. 6 2002 587 599 Taylor & Francis